MathSciNet Relay Station
MathSciNet bibliographic data
MR2138429 (2005m:47074) 47B48 (46L05 47A65)
Mathieu, Martin Spectrally bounded operators on simple $C\sp *$-algebras. II. Irish Math. Soc. Bull. No. 54 (2004), 33–40.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement